MathSciNet Relay Station
MathSciNet bibliographic data
MR1617407 11R20 (11R37)
Yamamura, Ken Maximal unramified extensions of imaginary quadratic number fields of small conductors. J. Théor. Nombres Bordeaux 9 (1997), no. 2, 405–448.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement